Journal article
Artificial boundary conditions for Petrovsky systems of second order in exterior domains and in other domains of conical type



Publication Details
Authors:
Specovius-Neugebauer, M.; Nazarov, S.
Publication year:
2004
Journal:
Mathematical Methods in the Applied Sciences
Pages range:
1507-1544
Volume number:
27
Start page:
1507
End page:
1544
ISSN:
0170-4214

Abstract
The approximation of solutions to boundary value problems on unbounded domains by those on bounded domains is one of the main applications for artificial boundary conditions. Based on asymptotic analysis, here a new method is presented to construct local artificial boundary conditions for a very general class of elliptic problems where the main asymptotic term is not known explicitly. Existence and uniqueness of approximating solutions are proved together with asymptotically precise error estimates. One class of important examples includes boundary value problems for anisotropic elasticity and piezoelectricity. Copyright (C) 2004 John Wiley Sons, Ltd.

Last updated on 2019-01-11 at 16:03